# SDR CA130107003

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,374 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Actuator
- Part time: 57,778 hours
- Component: Actuator, Moog
- Component part number: A44700009
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, FLIGHT CREW NOTICED THAT THE RT OTBD SPOILER WAS NOT INDICATING ANY MOVEMENT.  THE ACFT WAS TAXIED TO THE GATE WITHOUT ANY INCIDENT.  MAINTENANCE FOUND THE RT OTBD SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICED.
